# SDR FDEA201411263898

- Difficulty date: November 26, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 60,980 hours, 13,965 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP TE WEDGE INBD EDGE FOUND DELAMINATION 6 INCHES X 12 INCHES.
